# SDR DXTA2009061503689

- Difficulty date: June 12, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N629QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605306
- Aircraft time: 6,020 hours, 4,820 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99124915
- Part serial: 0714
- Condition: Inoperative
- Location: Nlg
- Part time: 1,916 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR INDICATOR LIGHT ILLUMINATED IN CRUISE FLIGHT. STEADY AT FIRST, THEN INTERMITTENT. ACCOMPLISHED "GEAR WILL NOT EXTEND" CHECKLIST BLOW DOWN PROCEDURE PRIOR TO LANDING.  REMOVED INOP ACTUATOR. INSTALLED CUSTOMER SUPPLIED INSPECTED ACTUATOR . OPS CHECK GOOD. REINSTALLED ACCESS ITEMS. SAFETIED & SERVICED GEAR BLOW DOWN BOTTLE. WORK DONE IAW MM 32-30-03.
